# SDR QXEA200701914

- Difficulty date: December 14, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 15,786 hours, 15,764 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209076
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YVR - FLIGHT 2276 - ON FINAL APPROACH (6 MILES OUT), THE NR 1 BLEED HOT CAUTION LIGHT CAME ON.  RAN THE CHECKLIST AND IT STAYED ON THROUGH THE APPROACH LANDING AND TOUCHDOWN.  MAINTENANCE REPLACED THE NR 1 BLEED OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
